Share This Article:

Controlling the Tax Evasion Dynamics via Majority-Vote Model on Various Topologies

Full-Text HTML Download Download as PDF (Size:896KB) PP. 87-93
DOI: 10.4236/tel.2012.21017    6,209 Downloads   10,192 Views Citations


Within the context of agent-based Monte-Carlo simulations, we study the well-known majority-vote model (MVM) with noise applied to tax evasion on simple square lattices (LS), Honisch-Stauffer (SH), directed and undirected Bara-basi-Albert (BAD, BAU) networks. In to control the fluctuations for tax evasion in the economics model proposed by Zaklan, MVM is applied in the neighborhod of the noise critical qc to evolve the Zaklan model. The Zaklan model had been studied recently using the equilibrium Ising model. Here we show that the Zaklan model is robust because this can be studied using equilibrium dynamics of Ising model also through the nonequilibrium MVM and on various topologies cited above giving the same behavior regardless of dynamic or topology used here.

Cite this paper

F. Lima, "Controlling the Tax Evasion Dynamics via Majority-Vote Model on Various Topologies," Theoretical Economics Letters, Vol. 2 No. 1, 2012, pp. 87-93. doi: 10.4236/tel.2012.21017.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.